# SDR CA110811004

- Difficulty date: August 9, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 227 hours
- Engine: Pwc PT6A67AG
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seal
- Condition: Cut
- Location: Soilenoid Valve
- Part time: 339 hours
- Component: Solenoid Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT WATER PICK UP PROBES STUCK DOWN DURING PRAC SCOOP CHECK. PILOT RETURNED TO BASE, FOUND SOLENOID UNLOCK POSITION JAMMED WITH DISPLACED/CUT SEAL.  SOLENOID VALVE ASSY REPLACED-FUNCTION CHECKED AND SERVICABLE.  MODEL PN DG4V-3-2AL-MFPBWL-H7-60.
